# SDR SWAA2015090343494

- Difficulty date: August 22, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 43,071 hours, 24,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A55023
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK INBD FLANGE DAMAGED BETWEEN BS 616 - BS 680, RBL 45.  REPAIRED FLANGE IAW EA.
